# SDR SWIA2020090252163

- Difficulty date: July 13, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DETAILED INSPECTION ON THE FUSELAGE SKIN SURROUND FOR ATTACHING PNL. 131 AL, FOUND ONE EACH REPAIRED HOLE'S FREEZE PLUG NOT SEATED.  REQUIRES REPAIR.  C-CHECK RO 8/29/2020.  PANEL 131AL HAD A DAMAGED/LOOSE FREEZE PLUG AND REPAIRED IAW BOMBARDIER REO. COMPLIED WITH SKYCARD AND FORM M-337.  SEE CONTINUATION CARD FOR DETAILS OF WORK PREFORMED.  WEIGHT AND BALANCE NOT AFFECTED.
